International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 2, Pages 413-414
A note on generalized harmonic-Cesàro summability
Department of Mathematics, Chiba University, Chiba 260, Japan
Received 10 February 1984
Copyright © 1984 Hiroshi Hiorkawa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This note shows that conjectures proposed by . Das and P.C. Mohapatra  on inclusion relations between two generalized Harmonic-Cesàro methods of summability, are true.